I am Jyotirmoy Mukherjee, 30yrs, taking Telmesartan 40 for 45 days but my B.P is 120/80. May I withdraw this Medicine for a week or lifelong?
Don't believe you experience any real withdrawals, but if you need the medication to control your high blood pressure, it is not recommened that you stop taking it. High blood pressure can be without symptoms and if you stop the telmisartan you may not know that your blood pressure has gone back up. Uncontrolled blood pressure can be very devastating to the body so best to stay on the med to continue to control your blood pressure.
hello there, please if its for blood pressure, discuss this with your dr first. it can be very life threatening if your blood pressure keeps going up and down. get your drs advice,and if your having a bad reaction and thats why yu want off then ask you dr for something else to try. take care and be well, 808wahine
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2012 • 1 answer
Posted 17 Sep 2013 • 1 answer
Posted 11 Mar 2014 • 1 answer
Posted 15 Jun 2016 • 0 answers
Posted 11 days ago • 0 answers